Farmacia online con los mejores precios de España

The Journal of IMIDs (J of IMIDs) is an electronic, quarterly, peer reviewed journal, that publishes in-depth reviews, original scientific articles, and clinical cases in English, related to immune-mediated inflammatory diseases (IMIDs).





CURRENT ISSUE:

Vol.2 Num.4

October - December,
Volume 2, Number 4

Review article:

Verónica Sánchez-García, Isabel Belinchón-Romero

Pregnancy in patients with immune-mediated inflammatory diseases



Jon Fulgencio-Barbarin, Mario Puerta-Peña, Daniel Falkenhain-Lopez, Carmen Garcia-Donoso, Raquel Rivera Diaz

Neoplasms in IMIDs: a review of the literature



Antonio Luberto, Annalisa Maroli, Michele Carvello, Antonino Spinelli

Advances in the surgical treatment of Crohn's disease



Close